Sh:370

Bib entry
@article{Sh:370,
 author = {Shelah, Saharon and Soukup, Lajos},
 title = {{On the number of nonisomorphic subgraphs}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {86},
 number = {1-3},
 year = {1994},
 pages = {349--371},
 issn = {0021-2172},
 doi = {10.1007/BF02773686},
 mrclass = {03E35 (03E75 05C30)},
 mrnumber = {1276143},
 mrreviewer = {James Baumgartner},
 doi = {10.1007/BF02773686},
 note = {\href{https://arxiv.org/abs/math/9401210}{arXiv: math/9401210}},
 arxiv_number = {math/9401210}
}